Theorie der Normalflächen

Wolfgang Haken München

TBD mathscidoc:1701.331212

Acta Mathematica, 105, (3), 245-375, 1959.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:56 uploaded by actaadmin ] [ 478 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{wolfgang1959theorie,
  title={Theorie der Normalflächen},
  author={Wolfgang Haken},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203156993841921},
  booktitle={Acta Mathematica},
  volume={105},
  number={3},
  pages={245-375},
  year={1959},
}
Wolfgang Haken. Theorie der Normalflächen. 1959. Vol. 105. In Acta Mathematica. pp.245-375. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203156993841921.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved